A note on the integral representation for the product of two generalized Rice polynomials.

H. M. Srivastava

Collectanea Mathematica (1973)

  • Volume: 24, Issue: 2, page 117-121
  • ISSN: 0010-0757

How to cite

top

Srivastava, H. M.. "A note on the integral representation for the product of two generalized Rice polynomials.." Collectanea Mathematica 24.2 (1973): 117-121. <http://eudml.org/doc/43864>.

@article{Srivastava1973,
author = {Srivastava, H. M.},
journal = {Collectanea Mathematica},
language = {eng},
number = {2},
pages = {117-121},
title = {A note on the integral representation for the product of two generalized Rice polynomials.},
url = {http://eudml.org/doc/43864},
volume = {24},
year = {1973},
}

TY - JOUR
AU - Srivastava, H. M.
TI - A note on the integral representation for the product of two generalized Rice polynomials.
JO - Collectanea Mathematica
PY - 1973
VL - 24
IS - 2
SP - 117
EP - 121
LA - eng
UR - http://eudml.org/doc/43864
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.